Integration of Lie bialgebroids

Kirill C.H. Mackenzie, Ping Xu

Research output: Contribution to journalArticlepeer-review

61 Scopus citations


We prove that under certain mild assumptions a Lie bialgebroid integrates to a Poisson groupoid. This includes, in particular, a new proof of the existence of local symplectic groupoids for any Poisson manifold, a theorem of Karasev and of Weinstein.

Original languageEnglish (US)
Pages (from-to)445-467
Number of pages23
Issue number3
StatePublished - May 2000

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Integration of Lie bialgebroids'. Together they form a unique fingerprint.

Cite this